# SDR HEEA060757

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 412075009105
- Condition: Reads High
- Location: Airspeed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION HIGH ON AIRSPEED INDICATOR.
